MAUDE Adverse Event Report: INNOMED, INC. PATELLA COVER PLATE SMALL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

INNOMED, INC. PATELLA COVER PLATE SMALL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 4230-01
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On 12/05/2024, stryker reported (pr id (b)(6)) to innomed, inc.That stryker catalog #4230-01nm was misplaced during surgery by the surgical team.The surgical team identified the issue via imaging after the procedure.The patient required a second surgery to remove the patella plate.At the time of the report, neither stryker nor the end user had reported the event as mandated by the fda mdr requirements.Innomed, inc.Requested that the device be returned to confirm it to be an innomed device had perform a proper evaluation.After multiple requests by innomed, inc., stryker reported to innomed, inc., that they could not obtain the device or any add'l info from the reporter.Based on the limited info provided, there is no indication that the device failed, and innomed believes the surgical team failed to account for the device before completing the procedure, causing add'l surgery to recover the device.Ref: innomed, inc.Customer feedback (b)(4) for details.

Brand Name
PATELLA COVER PLATE SMALL
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
INNOMED, INC.
MDR Report Key21900699
Report NumberMW5169492
Device Sequence Number15631408
Product Code LXH
UDI-Device Identifier00840277107817
UDI-Public00840277107817
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number4230-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale